How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Bob Your Own Question
Dr. Bob
Dr. Bob, Neurologist (MD)
Category: Neurology
Satisfied Customers: 5118
Experience:  Neurology & Int Medicine (US Trained): 20 yrs experience
61817858
Type Your Neurology Question Here...
Dr. Bob is online now
A new question is answered every 9 seconds

IT SEEMS THAT WHENEVER I TAKE ANY TYPE OF MEDS, PARTICULARLY

Customer Question

IT SEEMS THAT WHENEVER I TAKE ANY TYPE OF MEDS FOR ANYTHING, PARTICULARLY MY FIBROMYALGIA NERVE PAIN, THE NERVE PAIN ONLY GETS MUCH WORSE. I KNOW THIS SOUNDS CRAZY, BUT IT IS TRUE. I KNOW MY BODY.
Submitted: 1 year ago.
Category: Neurology
Expert:  Dr. Bob replied 1 year ago.

It's not crazy. Some individuals are very sensitive to the effects of medications. Fibromyalgia is thought to be an an inflammtory condition triggered by envirnomental exposures, and medications are a form of environmental exposure (e.g. multiple chemical sensitivity syndrome). You should see a rheumatologist, if you haven't already. Ask him or her about non-pharmacologic treatment options for managing your symptoms.

Expert:  Dr. Bob replied 1 year ago.